# SDR ASAA2014072608675

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,676 hours, 8,485 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 017C1114
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 45,046 hours, 25,367 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL FWD CAB ZONE TEMP.  ACFT GROUNDED.  R & R, AND TESTED NR 1 PACK/ZONE TEMPERATURE CONTROLLER IAW MM 21-61-20-000-801 & MM 21-61-20-400-801.  OPS NORMAL.
